# SDR SWAA2023092604059

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 55,825 hours, 29,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 993 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK COMING FROM VERY FWD FASTENER OF STR 16R, BS 993.  REMOVED FASTENER WERE SUSPECTED CRACK IS AND 12 FASTENTERS AFT IAW SRM 51-40-02.  VERIFIED 13 TOTAL FASTENERS REMOVED. ACCOMPLISHED HFEC INSPECTION OF STRINGER BETWEEN FWD FASTENER HOLE AND FWD EDGE OF STRINGER. VERIFIED CRACK INDICATION OF STRINGER ONLY, EXTENDING FROM FASTENER HOLE TO FWD STRINGER EDGE PER NDT PART 6; 51-00-00; PROCEDURE 23.    REPAIRED REF EA#23-153-02899 WIP3.
